# SDR RRXA991408

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SCREW PULLING THROUGH SKIN LEFT WING CENTER L/E I/B EDGE 45 FWD FRONT SPAR AT STA XFS 285.250.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-1.  INSTALLED CONICAL FILLER AND DOUBLER IAW DC8 SRM 51-1-21 AND 57-2-1.
